MathSciNet Relay Station
MathSciNet bibliographic data
MR1777578 (2001g:54048) 54H25 (54C65 54E40)
Khamsi, M. A.; Kirk, W. A.; Martinez Yañez, Carlos Fixed point and selection theorems in hyperconvex spaces. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3275–3283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement